# SDR AALA2018072549032

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 59,019 hours, 22,143 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Generator
- Part number: 59136674
- Part serial: 3724
- Condition: Cracked
- Location: Apu
- Part time: 27,777 hours, 11,275 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN CABIN. HAD TO DEPLACE DUE TO FUMES. THE AIRCRAFT WAS GROUNDED. FOUND ISOLATED SOURCE OF ODOR TO BE THE  APU.  APU GENERATOR CRACKED AND LEAKING.  REPLACED APU GENERATOR IAW AMM 49-24-00. NO LEAKS NOTED. OPS CHECKED NORMAL.
